Scattering of a Three-Dimensional Hermite-Gaussian Beam Mode by a Dielectric Circular Cylinder

Mitsuhiro YOKOTA  Takashi TAKENAKA  Otozo FUKUMITSU  

IEICE TRANSACTIONS (1976-1990)   Vol.E69   No.4   pp.317-320
Publication Date: 1986/04/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue: Papers from 1986 National Convention IECE Japan)
Category: Electromagnetic Theory

Full Text: PDF>>
Buy this Article

Scattering of a three-dimensional Hermite-Gaussian beam mode by a dielectric circular cylinder at normal incidence is considered by using the complex-source-point method. The scattered fields are examined numerically for a lowest-order mode.